# SDR AALA202207113648

- Difficulty date: July 8, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N508AY
- Make and model: Airbus A300*
- Aircraft serial: 3740
- Aircraft time: 45,956 hours, 16,904 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 3L DOOR ARM/DISARM HANDLE LOOSE. SECURED DOOR HANDLE AS REQUIRED.
